# SDR AALA20100823AFW03

- Difficulty date: August 16, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 92,206 hours, 14,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN AT AFT PITCH LOAD FITTING TENSION BOLT INSPECTION AND REPAIR.  OUTBOARD TENSION BOLT HOLE, CRACK FOUND.  ALL REPAIRS TO THIS DISCREPANCY WERE ACCOMPLISHED IAW EA B767-57-011899 AND INCLUDED ALL REFERENCE ATTACHMENTS.
